| Model Number |
744000 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Material Deformation (2976); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during device evaluation that the generator had a damaged support bracket and displayed error code 200.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely that the malfunction was caused by component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.